# SDR 3J7R2024040200001

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 14,404 hours, 10,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE OVER WING EMERGENCY EXIT LIGHT INOP
